zelealem yilma
zelealem yilma
Подтвержден адрес электронной почты в домене qatar.cmu.edu - Главная страница
Название
Процитировано
Процитировано
Год
The maximum number of K3‐free and K4‐free edge 4‐colorings
O Pikhurko, ZB Yilma
Journal of the London Mathematical Society 85 (3), 593-615, 2012
432012
A new bound for the 2/3 conjecture
CH LIU, JS Sereni, P Whalen, ZB Yilma
Combinatorics, Probability & Computing 22 (3), 384, 2013
302013
Antimagic properties of graphs with large maximum degree
ZB Yilma
Journal of Graph Theory 72 (4), 367-373, 2013
252013
The Erd\H {o} s-Rothschild problem on edge-colourings with forbidden monochromatic cliques
O Pikhurko, K Staden, ZB Yilma
arXiv preprint arXiv:1605.05074, 2016
182016
Set systems without a strong simplex
T Jiang, O Pikhurko, Z Yilma
SIAM Journal on Discrete Mathematics 24 (3), 1038-1045, 2010
112010
Supersaturation problem for color-critical graphs
O Pikhurko, ZB Yilma
Journal of Combinatorial Theory, Series B 123, 148-185, 2017
102017
Eccentricity of networks with structural constraints
M Krnc, JS Sereni, R Škrekovski, ZB Yilma
Discussiones Mathematicae Graph Theory 40 (4), 1141-1162, 2020
42020
On the maximum number of edges in a hypergraph with a unique perfect matching
D Bal, A Dudek, ZB Yilma
Discrete mathematics 311 (21), 2577-2580, 2011
32011
Closeness centralization measure for two-mode data of prescribed sizes
M Krnc, JS Sereni, R Škrekovski, ZB Yilma
Network Science 4 (4), 474-490, 2016
22016
A tight bound on the set chromatic number
JS Sereni, ZB Yilma
Discussiones Mathematicae Graph Theory 33 (2), 461-465, 2013
22013
Results in Extremal Graph and Hypergraph Theory
ZB Yilma
Carnegie Mellon University Pittsburgh, PA, 2011
22011
Eccentricity of Networks with Structural Constraints
ZB Yilma
2018
Eccentricity of networks with structural constraints
JS Sereni, M Krnc, R Škrekovski, ZB Yilma
Discussiones mathematicae, 1-22, 2018
2018
Closeness Centralization Measure for Two-mode Data of Prescribed Sizes
ZB Yilma
2016
Multiple Petersen subdivisions in permutation graphs
T Kaiser, JS Sereni, Z Yilma
arXiv preprint arXiv:1204.1989, 2012
2012
A new bound for the 2/3 conjecture
P Whalen, ZB Yilma
arXiv preprint arXiv:1204.2519, 2012
2012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–16